Monday, December 04, 2006

Health Tip: Blood-Thinning Drugs May Have Side Effects

(HealthDay News) -- Blood-thinning medications are typically prescribed after a heart attack or stroke to prevent a recurrence.

But the American Heart Association cautions that these drugs may have significant side effects:

  • Bruising easily.
  • Nosebleeds.
  • Bleeding gums.
  • Excessive bleeding caused by shaving cuts.

If you have any of these symptoms after starting blood-thinning therapy, tell your doctor.

No comments:

ClickComments

Balancing Your Hormones Without Drugs... You Can Feel Good Again

Balancing Your Hormones Without Drugs... You Can Feel Good Again

$19.95
[ learn more ]

Add to Cart

Hormone imbalance can be reversed! Look and feel better than ever, just take the time to learn about yourself and read the information contained in this just released e-book about reversing hormone imbalance. Are you ready to finally look and feel great? If so... read on... - E-Book Version.(BH)